# SDR 20000724SH014

- Difficulty date: June 15, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: N224BD
- Make and model: Piper PA-34-220T
- Aircraft serial: 348133186
- Propeller: Mcauly 3AF34C*
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Condition: Severed
- Location: Prop De-Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALL 3 DEICE BOOT LEADS SEVERED AT CONNECTOR MOUNT BRACKET.  DETERMINED PROPELLER OVERHAUL SHOP INSTALLED INCORRECTLY.  RECOMMEND INSTALLATION PROCEDURES OUTLINED IN PIPER MM AND BFG SB 3-84070 DATED OCT 1989 FOR PROPER BOOT INSTALLATION.  SUBMITTER STATED THIS HAS BEEN A REPETITIVE PROBLEM.  (X)
